Sh:709

Bib entry
@article{Sh:709,
 author = {Kolman, Oren and Shelah, Saharon},
 title = {{Infinitary axiomatizability of slender and cotorsion-free groups}},
 journal = {Bull. Belg. Math. Soc. Simon Stevin},
 fjournal = {Bulletin of the Belgian Mathematical Society. Simon Stevin},
 volume = {7},
 number = {4},
 year = {2000},
 pages = {623--629},
 issn = {1370-1444},
 mrclass = {03C75 (20A15 20K20)},
 mrnumber = {1806941},
 mrreviewer = {Paul C. Eklof},
 url = {http://projecteuclid.org/euclid.bbms/1103055621},
 note = {\href{https://arxiv.org/abs/math/9910162}{arXiv: math/9910162}},
 arxiv_number = {math/9910162},
 keyword = {infinitary logic, axiomatizability, infinite abelian group, slender, cotorsion-free, Baer-Specker group.}
}